Proceedings of the Japan Academy, Series A, Mathematical Sciences

On an infinite convolution product of measures

Motoo Uchida

Full-text: Open access

Abstract

We prove that infinite convolution products of complex probability measures with bounded total variation converge to a hyperfunction under a weak assumption on supports.

Article information

Source
Proc. Japan Acad. Ser. A Math. Sci., Volume 77, Number 1 (2001), 20-21.

Dates
First available in Project Euclid: 23 May 2006

Permanent link to this document
https://projecteuclid.org/euclid.pja/1148393143

Digital Object Identifier
doi:10.3792/pjaa.77.20

Mathematical Reviews number (MathSciNet)
MR1812743

Zentralblatt MATH identifier
0984.46027

Subjects
Primary: 40A99: None of the above, but in this section 44A35: Convolution

Keywords
Convolution product hyperfunction

Citation

Uchida, Motoo. On an infinite convolution product of measures. Proc. Japan Acad. Ser. A Math. Sci. 77 (2001), no. 1, 20--21. doi:10.3792/pjaa.77.20. https://projecteuclid.org/euclid.pja/1148393143


Export citation

References

  • Deslauriers, G., and Dubuc, S.: Interpolation dyadique. Fractals, dimensions non entières et ap-plications (ed. Cherbit, G.). Masson, Paris, pp. 44–45 (1987).
  • Lawton, W.: Infinite convolution products and refinable diatributions on Lie groups. Trans. Amer. Math. Soc. 352, 2913–2936 (2000).
  • Lawton, W.: Infinite convolution products of mea-sures and Taylor expantions (Talk at Dept. Math., Osaka Univ., 26 June 2000).
  • Morimoto, M.: Theory of the Sato Hyper-functions. Kyōritsu-Shuppan. Tokyo (1976) (in Japanese); Transl. Math. Monogr., vol. 129, Amer Math. Soc. (1993) (English transl.).
  • Schapire, P.: Théorie des Hyperfonctions. Lecture Notes Math., vol. 126, Springer, Berlin-Heidelberg-New York (1970).